# SDR DALA2019011800382

- Difficulty date: January 17, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 15,751 hours, 12,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0908146) DURING INSPECTION FOUND CRACK TRACK RBBL 13.80 FROM BS727E TO BS767 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON TRACK RBBL 13.80 FROM BS7270 TO BS787 AFT CARGO COMPARTMENT ASPER PRI 574418-14 REV.O, 1 AND ERA NO.574418-14.
